Couldn't find what you looking for?

TRY OUR SEARCH!

So I see all these terrible things happening to those taking Yaz (blood clots,strokes, ect.) so I want to get off the pill. However, I've been taking it for about six years now and I'm afraid I'll gain weight when I stop, which CAN NOT happen. I am a dancer and if I gain a single pound, my costumes will no longer fit an I WILL be fired. I've seen that rapid weight gain is a common side effect of stopping Yaz so I am TERRIFIED! I gained a lot of weight when I started Yaz (pre dance job), so does that mean I will lose that or gain even more? The doctor said I wouldn't gain anything, but that's also what he told me when I got on them... Being a dancer, I'm very fit and so I know it was definitely the pill packing on the pounds before...

Loading...

There is a probability that you might gain weight if you go off the pill if you noticed weight gain when you got on it. There are different side effects for every girl. Maybe you should try going to your doctor's and asking for a different birth control pill or trying out another method if you don't want to go completely off birth control because of your fear of gaining weight. I also did hear about the problems with Yaz, so you should definitely look into changing that. 
Reply

Loading...

First of all, I am very certain that you probably WON'T gain as much weight as the rest of us mere un-dancing mortals would when we quit the pill - you claim to be extremely fit, therefore I am certain that your strict fitness regime will not make any of the weight noticeable.

Secondly, you don't say WHAT type of dancer you are but I am certain your costumes aren't corsets that barely let you move or breathe? (Unless you're in burlesque and DO wear corsets, but even those have laces to tighten or loosen them!)
I say/ask this because around our periods (pills or not) women retain up to 2kg's of water - which is about 4.5lbs if I calculate correctly so therefore your costumes SHOULD allow room for your body to adapt during your period, as well as give you room to DANCE and MOVE in! :)

I am certain you have nothing to worry about.
Reply

Loading...